NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A patient with expressive aphasia after a stroke understands speech but struggles to find words. Which approach helps most?

  1. ATalk to the family instead of the patient
  2. BSpeak louder and more slowly than usual
  3. CFinish their sentences quickly for them to save them frustration
  4. DAsk simple yes/no questions and allow plenty of time
2.护理学基础困难

In an emergency a doctor gives a verbal order for a medicine. What should the nurse do?

  1. AGive it and tell the doctor nothing more
  2. BWrite it down, read it back and make sure it is signed later as per policy
  3. CAsk another nurse to remember the order
  4. DRefuse to give any medicine until a written prescription has been completed
3.感染控制与患者安全中等

An alcohol-based skin prep has been used before surgery with electrosurgery. What must happen before the drapes are placed?

  1. AThe prep must be covered with the drapes while it is still wet
  2. BThe prep must be fully dry and any pooled liquid removed
  3. CThe prep must be warmed with a hair dryer
  4. DThe prep must be wiped off with saline
4.感染控制与患者安全困难

Only one airborne infection isolation room (negative pressure) is free. Which newly admitted patient should be placed in it?

  1. AA patient with an MRSA wound infection
  2. BA patient with suspected active pulmonary tuberculosis
  3. CA patient with C. difficile diarrhea
  4. DA patient with confirmed seasonal influenza and a cough
5.优先排序与委派中等

A patient is raising his voice, pacing and clenching his fists. What should the nurse do first?

  1. ASpeak calmly, keep a safe distance and invite him to talk about what is wrong
  2. BApply physical restraints at once
  3. CTurn away and ignore the behavior
  4. DStand very close to him and tell him firmly and loudly to sit down and be quiet
6.优先排序与委派困难

一名带有中心静脉导管的患者在拔除导管时突然呼吸急促,伴胸痛,SpO₂ 下降。护士首先做什么?

  1. A覆盖穿刺部位,使患者向左侧卧头低位,给氧并呼叫援助
  2. B用生理盐水冲洗导管以清除任何阻塞
  3. C让患者缓慢深呼吸并继续
  4. D让患者坐直,迅速拔完导管
7.临床护理中等

HbA1c 测量的是什么?

  1. A尿中的酮体含量
  2. B检测时刻的血糖
  3. C大约过去两到三个月的平均血糖
  4. D餐后胰岛素水平
8.临床护理困难

An older patient has fallen several times since starting a new medicine. Which drug group is most likely to contribute?

  1. ABenzodiazepine sleeping tablets
  2. BLubricating eye drops
  3. CVitamin D supplements
  4. DEmollient creams applied to the legs
9.实验室检查值与电解质中等

A patient on carbamazepine becomes confused and has a headache. Which laboratory result would most likely explain this?

  1. AA low serum sodium
  2. BA high serum calcium
  3. CA high serum potassium
  4. DA low serum magnesium
10.实验室检查值与电解质困难

一名钠为 132 mEq/L、血糖为 600 mg/dL(33.3 mmol/L)的患者入院。为什么要谨慎解读钠的数值?

  1. A钠的结果一定是实验室误差
  2. B葡萄糖对测得的钠没有影响
  3. C高血糖使测得的钠假性升高,因此实际上更低
  4. D高血糖把水吸入血液,稀释了钠
11.药理学中等

A patient uses two different eye drops at the same time of day. What should the nurse advise?

  1. AMix the drops in one bottle first
  2. BWait at least 5 minutes between the two drops
  3. CPut both drops in at exactly the same moment
  4. DUse only one of them each day
12.药理学困难

A patient with diabetic ketoacidosis is about to start an IV insulin infusion. Serum potassium is 3.1 mmol/L (mEq/L). Why is this a concern?

  1. APotassium has no link with insulin, so the infusion is started as planned
  2. BLow potassium makes insulin ineffective, so a higher dose is needed
  3. CInsulin moves potassium into cells, so the level can fall dangerously low
  4. DInsulin raises potassium further and can cause cardiac arrest, so the infusion is given faster
13.内外科护理:心血管与呼吸中等

Which exercise advice is recommended for intermittent claudication?

  1. AComplete bed rest until the leg pain has gone for at least a month
  2. BWalking only on days when the legs feel warm and painless
  3. CStopping walking at the very first twinge of pain each time
  4. DSupervised walking until pain is near maximal, then rest and repeat
14.内外科护理:心血管与呼吸困难

On the first day after abdominal surgery, a patient has a temperature of 37.8 °C, SpO₂ 93% on air and reduced breath sounds at both bases. They have stayed in bed because of pain. What is the most likely cause and response?

  1. APulmonary oedema: restrict all oral fluids and give a diuretic
  2. BAtelectasis: give analgesia, deep breathing and mobilisation
  3. CWound infection: open the wound fully and swab it for culture
  4. DNormal recovery; no action is needed
15.内外科护理:神经、内分泌与肾脏中等

Why is pyridostigmine often taken about 30–60 minutes before meals by patients with myasthenia gravis?

  1. ATo reduce stomach acid so the food is digested better
  2. BTo improve the strength of chewing and swallowing at mealtimes
  3. CTo lower the blood glucose rise after eating a meal
  4. DTo stop the drug from irritating an empty stomach later on
16.内外科护理:神经、内分泌与肾脏困难

After a stroke, a patient suddenly cries or laughs at odd moments. They say they do not feel sad. Which response is most appropriate?

  1. AAsk the doctor for a sedative to stop the outbursts
  2. BIgnore it, because it shows that the patient is seeking attention from the staff
  3. CExplain that this is emotional lability after stroke and help the family understand
  4. DTell the patient that crying will slow their recovery
17.内外科护理:消化、围手术期与肿瘤中等

给予细胞毒性化疗药物时,通常推荐使用哪种个人防护装备?

  1. A经化疗药物测试的手套和防渗隔离衣
  2. B普通棉手套和塑料围裙
  3. C不需要个人防护装备,因为输液袋是密封的
  4. D纸质外科口罩,不戴手套
18.内外科护理:消化、围手术期与肿瘤困难

A nurse teaches a patient with chronic pancreatitis. Which statement shows a need for further teaching?

  1. A"I'll take my enzyme capsules at bedtime."
  2. B"I should not drink any alcohol."
  3. C"Oily, floating stools may mean my dose needs changing."
  4. D"I'll report increased thirst or passing urine more often."
19.产科护理中等

Why is congenital hypothyroidism included in newborn screening?

  1. AEarly treatment prevents brain damage
  2. BIt causes hip dysplasia
  3. CIt can only be treated before birth
  4. DIt causes jaundice that cannot be treated
20.产科护理困难

A woman at 26 weeks receiving terbutaline for preterm contractions has a heart rate of 132/min and chest tightness. What should the nurse do?

  1. AReassure her that this is expected and continue
  2. BGive the next dose early to stop contractions
  3. CWithhold the next dose and report the findings
  4. DIncrease her IV fluids rapidly to lower her heart rate
21.儿科护理中等

护士应如何为一名 4 岁儿童做操作前的准备?

  1. A什么都不解释,以免吓到孩子
  2. B提前一周做详细的解释
  3. C在操作前不久用简单的话解释,并让孩子摸一摸器械或在玩偶身上玩一玩
  4. D展示内脏器官的示意图
22.儿科护理困难

After hypospadias repair, a toddler has a urinary catheter. Which nursing action has priority?

  1. AClamp the catheter for a few hours to train the bladder
  2. BRemove the dressing on the first day to check the wound
  3. CLimit fluids for the first days so that less urine passes over the repair
  4. DKeep the catheter draining freely and check for kinks or blockage
23.精神科护理中等

A patient taking valproate is starting lamotrigine. Why must lamotrigine be increased especially slowly?

  1. AValproate makes lamotrigine work faster, so the dose must be increased quickly
  2. BValproate raises lamotrigine levels, which increases the risk of a serious rash
  3. CLamotrigine will lower the valproate level until it has no effect
  4. DThe two drugs together cause severe hair growth
24.精神科护理困难

A resident with Alzheimer's disease becomes very agitated and hits out when staff try to help him bathe. What is the best approach?

  1. ASkip bathing for the rest of his stay
  2. BStop, try again later or in a different way, and explain each step calmly
  3. CAsk the doctor for a sedative to be given before every bath so that he stays calm and cooperative
  4. DGet more staff to hold him so the bath can be finished quickly
25.护理数学与单位换算中等
6 ft 6 in1 ft = 12 in1 in = 2.54 cmh = ? cm

练习题(虚构数值,不作为临床指导)。 一位患者身高 6 ft 6 in。按 1 ft = 12 in 和 1 in = 2.54 cm,求以厘米表示的身高h,取到最接近的整厘米。

6 ft 6 in1 ft = 12 in1 in = 2.54 cm
h = cm
26.护理数学与单位换算困难
00:0021:2005:50t = ?

练习题(虚构数值,不作为临床指导)。 一次输注从 21:20 开始,到次日早晨 05:50 结束(24 小时制)。它运行了多少小时t?答案以小数表示小时数,取到两位小数。

21:2005:50
t = h
27.剂量计算中等
45 kg5 mg/kg/天3× 每天D = ? mg

某患者体重 45 kg。医嘱剂量为每天 5 mg/kg,分 3 次等量给药。每次给多少毫克 D?

45 kg5 mg/kg/天3× 每天
D = mg
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 750 单位的药物,药液规格为 1000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

750 units1000 units/mL
V = mL
29.静脉输液速度中等
1500 mL20 gtt/mL5 h? gtt/min

用滴系数为 20 滴/mL 的输液器在 5 小时内输入 1500 mL。求滴速 R(滴/分)。

1500 mL5 h20 gtt/mL
R = gtt/min
30.静脉输液速度困难
400 mL15 gtt/mL30 gtt/mint = ? h

一组输液以 30 滴/分的速度经 15 滴/mL 的输液器滴注。袋中还剩 400 mL。还需多少小时 t 才会滴完? 保留一位小数。

30 gtt/min15 gtt/mL400 mL
t = h
31.静脉输液与液体平衡中等
入量出量8 小时班次水240 mL果冻100 mL茶200 mL冰屑240 mL静脉输液75 mL/h × 8 h静脉抗生素2 × 50 mL尿液250 mL尿液450 mL尿液450 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。 冰屑按其体积的一半计。

水: 240 mL果冻: 100 mL茶: 200 mL冰屑: 240 mL静脉输液: 75 mL/h × 8 h静脉抗生素: 2 × 50 mL尿液: 250 mL尿液: 450 mL尿液: 450 mL
B = mL
32.静脉输液与液体平衡困难
500 mL100 mL/h开始 06:3010:30: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体于 06:30 开始用输液泵以 100 mL/h 输注。到 10:30 时袋中还剩多少 mL V?

500 mL100 mL/h06:30 → 10:30
V = mL
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 完全受限; 潮湿程度: 持续潮湿; 活动: 局限于椅子; 活动能力: 完全不能活动; 营养: 非常差; 摩擦力和剪切力: 有问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 12 次/分,SpO₂ 96%正在补充吸氧,血压 96/58 mmHg,脉搏 64 次/分,清醒,体温 35.2 °C。患者属于哪个临床风险组?点击它。

RR 12SpO₂ 96%O₂SBP 96HR 64AT 35.2 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: D · Ask simple yes/no questions and allow plenty of time

为什么是这个答案

Short questions that can be answered with yes, no or a gesture, picture boards and patience let the patient communicate. Hearing is not the problem, so shouting does not help.

答案

D · Ask simple yes/no questions and allow plenty of time
2.护理学基础

答案: B · Write it down, read it back and make sure it is signed later as per policy

为什么是这个答案

Verbal orders are used only where local policy allows, such as emergencies. Reading back the drug, dose and route confirms the order, and it is documented and signed as soon as possible.

答案

B · Write it down, read it back and make sure it is signed later as per policy
3.感染控制与患者安全

答案: B · The prep must be fully dry and any pooled liquid removed

为什么是这个答案

Wet alcohol prep and its vapors under drapes can be ignited by electrosurgery or lasers. The prep is allowed to dry fully, and pooling in skin folds or linen is prevented.

答案

B · The prep must be fully dry and any pooled liquid removed
4.感染控制与患者安全

答案: B · A patient with suspected active pulmonary tuberculosis

为什么是这个答案

Tuberculosis needs airborne precautions in a negative-pressure room. Influenza needs droplet precautions and MRSA and C. difficile need contact precautions, which can be given in an ordinary single room.

答案

B · A patient with suspected active pulmonary tuberculosis
5.优先排序与委派

答案: A · Speak calmly, keep a safe distance and invite him to talk about what is wrong

为什么是这个答案

Early verbal de-escalation, with a calm voice and a safe distance, is the first approach for rising agitation. Restraint is a last resort, and crowding the patient can make things worse.

答案

A · Speak calmly, keep a safe distance and invite him to talk about what is wrong
6.优先排序与委派

答案: A · 覆盖穿刺部位,使患者向左侧卧头低位,给氧并呼叫援助

为什么是这个答案

拔管时出现这些征象提示空气栓塞。用密闭敷料覆盖部位可阻止更多空气进入,左侧卧头低位有助于将空气困在右心,使其远离肺动脉。随后给氧并紧急求助。

答案

A · 覆盖穿刺部位,使患者向左侧卧头低位,给氧并呼叫援助
7.临床护理

答案: C · 大约过去两到三个月的平均血糖

为什么是这个答案

HbA1c 反映红细胞生命周期内血红蛋白的糖化程度,可用来估计长期血糖控制情况。

答案

C · 大约过去两到三个月的平均血糖
8.临床护理

答案: A · Benzodiazepine sleeping tablets

为什么是这个答案

Sedatives, hypnotics, antipsychotics and drugs that lower blood pressure increase falls risk. A medication review is part of every falls assessment.

答案

A · Benzodiazepine sleeping tablets
9.实验室检查值与电解质

答案: A · A low serum sodium

为什么是这个答案

Carbamazepine (and oxcarbazepine) can cause hyponatremia by increasing the effect of ADH, which can cause confusion, headache and seizures. The drug can also cause serious blood disorders, so the CBC is monitored.核对依据: Syndrome of Inappropriate Antidiuretic Hormone Secretion · StatPearls (NCBI Bookshelf) (2023); Carbamazepine · StatPearls (NCBI Bookshelf) (2023)

答案

A · A low serum sodium
10.实验室检查值与电解质

答案: D · 高血糖把水吸入血液,稀释了钠

为什么是这个答案

高血糖把水从细胞吸入血液,使测得的钠降低。随着血糖得到治疗,钠通常会升高。常用的校正方法是,血糖每高于 100 mg/dL 的 100 mg/dL,增加约 1.6–2.4 mEq/L 的钠。核对依据: Sodium blood test · MedlinePlus (NIH) (2025)

答案

D · 高血糖把水吸入血液,稀释了钠
11.药理学

答案: B · Wait at least 5 minutes between the two drops

为什么是这个答案

Waiting several minutes allows the first drop to be absorbed before the next is applied. Eye ointments are usually applied last.

答案

B · Wait at least 5 minutes between the two drops
12.药理学

答案: C · Insulin moves potassium into cells, so the level can fall dangerously low

为什么是这个答案

Insulin drives potassium into cells, so a low starting level can become life-threatening hypokalaemia with arrhythmias. Potassium is replaced and monitored closely; the 2024 international consensus (ADA and others) delays insulin until potassium is above 3.5 mmol/L, while UK JBDS guidance adds potassium to the fluids and asks for senior review.

答案

C · Insulin moves potassium into cells, so the level can fall dangerously low
13.内外科护理:心血管与呼吸

答案: D · Supervised walking until pain is near maximal, then rest and repeat

为什么是这个答案

Supervised exercise programmes, walking to near-maximal claudication pain, resting and repeating for about 30 minutes several times a week, improve walking distance. With smoking cessation, an antiplatelet and a statin, this is first-line management.

答案

D · Supervised walking until pain is near maximal, then rest and repeat
14.内外科护理:心血管与呼吸

答案: B · Atelectasis: give analgesia, deep breathing and mobilisation

为什么是这个答案

Atelectasis is common in the first days after surgery, especially upper abdominal surgery, due to pain, shallow breathing and immobility. It can cause a low-grade fever and reduced basal breath sounds. Good analgesia, deep breathing exercises, coughing with wound support and early mobilisation reverse it and prevent pneumonia.

答案

B · Atelectasis: give analgesia, deep breathing and mobilisation
15.内外科护理:神经、内分泌与肾脏

答案: B · To improve the strength of chewing and swallowing at mealtimes

为什么是这个答案

Pyridostigmine inhibits acetylcholinesterase, so more acetylcholine is available at the neuromuscular junction. Timing it before meals gives the best muscle strength for chewing and swallowing, which lowers the risk of aspiration.

答案

B · To improve the strength of chewing and swallowing at mealtimes
16.内外科护理:神经、内分泌与肾脏

答案: C · Explain that this is emotional lability after stroke and help the family understand

为什么是这个答案

Emotional lability (pseudobulbar affect) is common after stroke: crying or laughter does not match the person's mood. Explaining it, staying calm and gently distracting the patient helps. True depression is also common and should be screened for separately.

答案

C · Explain that this is emotional lability after stroke and help the family understand
17.内外科护理:消化、围手术期与肿瘤

答案: A · 经化疗药物测试的手套和防渗隔离衣

为什么是这个答案

细胞毒性药物可经皮肤吸收或被吸入。工作人员使用经化疗药物测试的手套(常为双层)、防渗长袖隔离衣,可能飞溅时还需护目装备,并使用密闭系统装置和安全处置。

答案

A · 经化疗药物测试的手套和防渗隔离衣
18.内外科护理:消化、围手术期与肿瘤

答案: A · "I'll take my enzyme capsules at bedtime."

为什么是这个答案

Pancreatic enzymes must be taken with meals and snacks to digest them. Alcohol must be avoided, steatorrhoea suggests under-replacement, and thirst or polyuria can signal diabetes from loss of islet cells.

答案

A · "I'll take my enzyme capsules at bedtime."
19.产科护理

答案: A · Early treatment prevents brain damage

为什么是这个答案

Untreated congenital hypothyroidism causes poor growth and intellectual disability. Daily levothyroxine started in the first weeks allows normal development.

答案

A · Early treatment prevents brain damage
20.产科护理

答案: C · Withhold the next dose and report the findings

为什么是这个答案

Terbutaline can cause maternal tachycardia, palpitations, chest pain, pulmonary oedema and hyperglycaemia, so it is used only short term. A maternal heart rate above about 120/min or chest pain means the drug should be held and the provider informed.

答案

C · Withhold the next dose and report the findings
21.儿科护理

答案: C · 在操作前不久用简单的话解释,并让孩子摸一摸器械或在玩偶身上玩一玩

为什么是这个答案

学龄前儿童最适合在操作前不久得到简短、具体的解释,并配合医疗游戏。提前很久预告会增加恐惧,示意图更适合学龄儿童。

答案

C · 在操作前不久用简单的话解释,并让孩子摸一摸器械或在玩偶身上玩一玩
22.儿科护理

答案: D · Keep the catheter draining freely and check for kinks or blockage

为什么是这个答案

After repair, the catheter or stent protects the new urethra while it heals. It must drain freely; blockage causes bladder spasm and pressure on the repair. Fluids are encouraged, and the dressing is managed as the surgeon directs.

答案

D · Keep the catheter draining freely and check for kinks or blockage
23.精神科护理

答案: B · Valproate raises lamotrigine levels, which increases the risk of a serious rash

为什么是这个答案

Valproate inhibits the metabolism of lamotrigine, roughly doubling its levels. Because lamotrigine rash, including Stevens-Johnson syndrome, is linked to rapid dose increases, a slower titration is used.

答案

B · Valproate raises lamotrigine levels, which increases the risk of a serious rash
24.精神科护理

答案: B · Stop, try again later or in a different way, and explain each step calmly

为什么是这个答案

Bathing can feel frightening or undignified. Changing the timing, approach or method, for example a bed bath or shower, giving simple explanations and keeping him covered and warm often reduces distress without force.

答案

B · Stop, try again later or in a different way, and explain each step calmly
25.护理数学与单位换算

答案: h = 198 cm

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

以英寸表示的身高

6·12 + 6 = 78 in

英寸换算为厘米

h = 78·2.54 = 198.1 ≈ 198 cm

答案

h = 198 cm
26.护理数学与单位换算

答案: t = 8.5 h

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

午夜之前

21:20 → 24:00 = 160 min

午夜之后

00:00 → 05:50 = 350 min

合计

160 + 350 = 510 min
t = 510/60 = 8.5 h

答案

t = 8.5 h
27.剂量计算

答案: D = 75 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

每日总量

5·45 = 225 mg

每次剂量

D = 225/3 = 75 mg

答案

D = 75 mg
28.剂量计算

答案: V = 0.75 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 750/1000 = 0.75 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.75 mL
29.静脉输液速度

答案: R = 100 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

5·60 = 300 min

滴速

R = 1500·20/300 = 100 gtt/min

答案

R = 100 gtt/min
30.静脉输液速度

答案: t = 3.3 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

30·60/15 = 120 mL/h

剩余时间

t = 400/120 = 3.333 ≈ 3.3 h

答案

t = 3.3 h
31.静脉输液与液体平衡

答案: B = 210 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 240 + 100 + 200 = 540 mL
冰屑: 240/2 = 120 mL
静脉输液: 75·8 = 600 mL
静脉抗生素: 2·50 = 100 mL
总入量 = 1360 mL

总出量

250 + 450 + 450 = 1150 mL

平衡

B = 1360 − 1150 = 210 mL

答案

B = 210 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: V = 100 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

06:30 → 10:30 = 4 h

已输入体积

100·4 = 400 mL

剩余体积

V = 500 − 400 = 100 mL

答案

V = 100 mL
33.临床评估评分

答案: B = 7

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 完全受限 → 1
潮湿程度: 持续潮湿 → 1
活动: 局限于椅子 → 2
活动能力: 完全不能活动 → 1
营养: 非常差 → 1
摩擦力和剪切力: 有问题 → 1

相加

Braden 总分 = 1 + 1 + 2 + 1 + 1 + 1 = 7

答案

B = 7
34.临床评估评分

答案: 中

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 12/min → 0
SpO₂ 96% → 0
吸氧 → 2
SBP 96 mmHg → 2
HR 64/min → 0
清醒 (A) → 0
T 35.2 °C → 1

总分和红色分值

NEWS2 = 0 + 0 + 2 + 2 + 0 + 0 + 1 = 5
没有参数得 3 分。

风险组

中

答案

中

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions